American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Alfonso Castro and Hendrik J. Kuiper. On the number of radially symmetric solutions to Dirichlet problems with jumping nonlinearities of superlinear order. Trans. Amer. Math. Soc. 351 (1999) 1919-1945. MR 1458318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Alfonso Castro and Alexandra Kurepa. Radial Solutions to a Dirichlet Problem Involving Critical Exponents when $N=6$. Trans. Amer. Math. Soc. 348 (1996) 781-798. MR 1321571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Alberto Bressan. Unique solutions for a class of discontinuous differential equations . Proc. Amer. Math. Soc. 104 (1988) 772-778. MR 964856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jack W. Macki, Paolo Nistri and Pietro Zecca. The existence of periodic solutions to nonautonomous differential inclusions . Proc. Amer. Math. Soc. 104 (1988) 840-844. MR 931741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alex McNabb and Graham Weir. Comparison theorems for causal functional-differential equations . Proc. Amer. Math. Soc. 104 (1988) 449-452. MR 962811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James J. Hebda. Parallel translation of curvature along geodesics . Trans. Amer. Math. Soc. 299 (1987) 559-572. MR 869221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] L. E. Bobisud and D. O’Regan. Boundary value problems for first-order differential equations . Proc. Amer. Math. Soc. 99 (1987) 501-506. MR 875388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jirō Egawa. Stability and skew-product flows . Proc. Amer. Math. Soc. 101 (1987) 484-486. MR 908653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Minoru Setoyanagi. Liouvillian solutions of the differential equation $y''+S(x)y=0$ with $S(x)$ binomial . Proc. Amer. Math. Soc. 100 (1987) 607-612. MR 894424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Christian Schmeiser. Approximate solution of boundary value problems on infinite intervals by collocation methods . Math. Comp. 46 (1986) 479-490. MR 829620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Thomas C. Gard. A generalization of the Nagumo uniqueness criterion . Proc. Amer. Math. Soc. 70 (1978) 167-172. MR 0470288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Giovanni Vidossich. Two remarks on global solutions of ordinary differential equations in the real line . Proc. Amer. Math. Soc. 55 (1976) 111-115. MR 0470291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Shair Ahmad. Periodically perturbed conservative systems. Bull. Amer. Math. Soc. 80 (1974) 122-123. MR 0326074.
Abstract, references, and article information
View Article: PDF

[15] T. G. Proctor. Bounds for solutions of perturbed differential equations . Proc. Amer. Math. Soc. 45 (1974) 73-79. MR 0344615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. M. Bownds and J. B. Díaz. On restricted uniqueness for systems of ordinary differential equations . Proc. Amer. Math. Soc. 37 (1973) 100-104. MR 0304739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Arrigo Cellina. On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972) 1069-1072. MR 0312017.
Abstract, references, and article information
View Article: PDF

[18] Shui Nee Chow and A. Lasota. An implicit function theorem for nondifferentiable mappings . Proc. Amer. Math. Soc. 34 (1972) 141-146. MR 0291527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Philip Hartman. On invariant sets and on a theorem of Wa\.zewski . Proc. Amer. Math. Soc. 32 (1972) 511-520. MR 0298091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Oliver Aberth. The failure in computable analysis of a classical existence theorem for differential equations . Proc. Amer. Math. Soc. 30 (1971) 151-156. MR 0302982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1